Affordable Access

Publisher Website

Periodic boundary value problems for fractional differential equations involving a Riemann–Liouville fractional derivative

Authors
Journal
Nonlinear Analysis Theory Methods & Applications
0362-546X
Publisher
Elsevier
Publication Date
Volume
73
Issue
10
Identifiers
DOI: 10.1016/j.na.2010.07.003
Keywords
  • Periodic Boundary Value Problem
  • Fractional Differential Equation
  • Riemann–Liouville Fractional Derivatives
  • Upper Solution And Lower Solution
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we shall discuss the properties of the well-known Mittag–Leffler function, and consider the existence and uniqueness of the solution of the periodic boundary value problem for a fractional differential equation involving a Riemann–Liouville fractional derivative by using the monotone iterative method.

There are no comments yet on this publication. Be the first to share your thoughts.